# SDR UALA2010090703310

- Difficulty date: September 6, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 59,709 hours, 21,993 cycles
- Engine: Pwa PW2040
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Condition: Out Of Position
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD AFT SMOKE DETECTOR NOT POWERED.  BULB APPEARS BE MISSING. ALIGNED BULB WITH CUTOUT, OK.
